MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/7/2024.B3: event year only reported: 2024 d4 batch #: unknown.Additional information was requested and the following was obtained: the provider made his initial incision and when trying to place the probe the tip broke off.It was not dropped or anything done to it other than the normal/routine check with the machine that the probe is functioning.Was the blade that broke off removed from the patient? yes.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an ablation the probe tip broke off when they removed it from the box upon usage.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/9/2024.Investigation summary: there is no call home data available since this system has not called home since 11/21/2021.The probe also was not connected during the case, so it would not have registered in call home.The returned probe's cannula was bent at the 4cm mark from the tip.The potential cause of the bend is unknown.No tip break was seen with the returned probe as described in the complaint description.A search of nonconformities (ncs) was performed for lot ml24059243.There were no observed nonconformities for this lot.

Brand Name
NEUWAVE PR PROBE 15CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key20630511
Report Number3008769756-2024-00026
Device Sequence Number7392973
Product Code NEY
UDI-Device Identifier00853719006395
UDI-Public(01)00853719006395(17)280131(10)ML24059243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15
Device Lot NumberML24059243
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown